# SDR DL72S953880

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Crack
- Location: Bs 760.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF EO 4-58560-3AD, A CRACK WAS DETECTED IN A FASTENER HOLE IN THE VERTICAL FLANGE OF THE RIB CHORD AT BS 760.95.  REMOVAL OF THE CRACK IN THE RIB CHORD RESULTED IN THE INADVERTENT OVERSIZING OF THE FUSELAGE SKIN AT THIS LOCATION, AS WELL AS AN ADJACENT FASTENER.  THE BS 760.95 FRAME WAS NOT OVERSIZED.
